Taehan Sin'gyŏngkwa Hakhoe chi : sin'gyŏnghak, 28(3):218-221, 2010
Taehan Sin'gyŏngkwa Hakhoe chi : sin'gyŏnghak; Journal of the Korean Neurological Association : neurology
A 50-year-old woman presented with a 4-day history of apathy, perseveration, and confusion. These symptoms appeared 16 days after she had started taking sulfasalazine for rheumatoid arthritis. Brain MRI showed bilateral symmetrical discoid lesions involving the corona radiata. She fully recovered 7?days after stopping the medications. Follow-up brain MRI revealed remarkable improvement of the lesions. The pathomechanisms related to sulfasalazine- induced leukoencephalopathy may be demyelinating processes due to impaired T-cell-mediated immunity.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
Total Visit :3,089,285
Total Download :1,260,885
Today View :404
Ajou University Medical Information & Media Center 164 Worldcup-ro Yeongtong-gu Suwon 16499 Korea / TEL : 031-219-5312 / FAX : 031-219-5314 Copyright (c) Ajou University Medical Information & Media Center All Rights Reserved. AJOU Open Repository는 국립중앙도서관 OAK 보급사업으로 구축되었습니다.